# SDR VNAA202511250010

- Difficulty date: September 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26LH AND STANDOFFS (2EAS) BTW STA. FS= 295.00 AND FS= 310.00 AT MAIN AVIONICS COMPARTMENT.  STRINGER 26LH AND STANDOFFS (2EAS) BTW STA. FS= 295.00 AND FS= 310.00 AT MAIN AVIONICS COMPARTMENT WERE EVALUATED EXCESSIVE DAMAGE PER SRM 53-21-03-101-002-A01 AND REPLACED PER SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
